MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number V1921
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description: "today in our cancer center in antioch, kaiser, b-braun tubing broke, chemotherapy (doxorubicin, vesicant) spilled on the floor, and a nurse's chemotherapy gown.This incident and many others have occurred while the nurses were administering chemotherapy.The lot number is not available due to the chemotherapy being made and spiked (tubing) via the pharmacy department." no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b((4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photographs of the concern and one photo indicating where the issue occurred were provided for investigation.Upon evaluation of the photographs, two of the pictures revealed a detachment at the bonded joint of the tubing and the spin lock connector.The reported concern was confirmed.Although our training procedures ensure that our employees are properly trained in their areas of responsibility, an oversight on the operator's part can be attributed to an incident of this nature.The operator applied insufficient solvent on the tubing during the bonding process.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21344267
Report Number2523676-2025-00095
Device Sequence Number7741244
Product Code FPA
UDI-Device Identifier04046964188558
UDI-Public(01)04046964188558
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV1921
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown